# SDR UALA2010042601359

- Difficulty date: April 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,654 hours, 9,943 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3B391C
- Part serial: 78
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY C/B POPPED.  DISCONNECTED CONNECTOR FROM ELCU AND C/B STAYED IN.  ELCU C/B PULLED AND CAPPED.  CHILLER H-71 IS INOP. REPLACED ELCU M227.  RESET C/B AFT GALLEY, READING LIGHTS  20-41AB, HANDSET 4L, ALL CHECKS OKAY.
